# SDR SWAA2023021697987

- Difficulty date: February 2, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO RELOCATE FLOOR PANEL #241FF INSERT (1 EACH) DUE TO REPAIRED INSTALLED ON THE FLOORBEAM AT BS727+6 LBL 45.57.<[01] FABRICATED NEW FLOOR PANEL 241FF USING BMS 4-17TY6 LOT#1514505-1; INSTALLED ALL INSERTS EXCEPT P12 TO BE RELOCATED USING BMS 5-107 LOT#AK2KP8383K IAW SRM 53-00-50-2R-0 PARA 1A.(NOTE); 4; 5.S AND BOEING DWG 144A5810-22;[02] CURED ALL INSERTS USING HEAT LAMP IAW SRM 53-00-50-2R-0 PARA 5.S.  THERMOMETER ID: ATS2209 / CAL DUE DATE' 10/2023  COMPLETED ALL STEPS OF EA 23-153-00384-WIP1 WITH NO DEVIATIONS NOTED.;[03] COMPLETED STEP 1 OF EA 23-153-00384-WIP2 WITH NO DEVIATIONS NOTED.;[04] REFER TO EA 23-153-00384 SUMMARY REQUIREMENT; BARCODE: TTG8Q00HPR44;[05] COMPLETED ALL STEPS OF EA 23-153-00384.;[06] JOB COMPLETE.
